| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter stated that a micl13.2 implantable collamer lens, -15.0 diopter, would not fold very well in the cartridge during the loading procedure.The lens was not implanted and there was no patient contact.The backup lens was implanted.The reporter stated that cause of the event was unknown.
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in a lens vial.Visual inspection found no visible damage to the lens.Work order search: no similar claims were reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
(b)(4).